“Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think.”
A.A. Milne

Thursday, April 10, 2014

Day 2 after cortisone shot.

Yikes-they told me my blood sugar would be higher from the shot.  I am diabetic and it runs around 110 in the mornings on an empty stomach.  This morning it is 181.  I sure don't like that!  Knee is still very stiff from shot .  My hand are still sore but not as much.  Symptoms had already been subsiding for 3 days anyway.

Later in the day:  right now my face is flushed and I am having hot flashes with sweating--worse than I ever had during menopause. I have terrible nausea, and my indigestion (which I never get).  From what I've read these are side effects of the cortisone shot.  The jury is out on whether this shot was worth it.  The pain in my knee has subsided but these side effects are very unpleasant.


Update:  I decided not to make a new post. The date is April 21.  It's been almost 2 weeks since the shot.  The first four days after were not fun.  I had flu like symptoms for a full four days.  The upside is that for a full week I had no knee pain at all.  But then after 7 or 8 days it began to return and now hurts again.  I am still experiencing "sweats" or hot flashes from the shot.  I know this because I haven't had hot flashes in well over a year!  At this point, the shot did not work.  If the effects don't last several months, it didn't work.  You are only allowed one shot every 3 months.  I can now see why.

No comments:

Post a Comment

Printfriendly